# SDR SWAA2022033179734

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUTOUT AFT STRAP AT BS 480+13 JUST ABOVE R/H STRINGER 24.(MARKED) CORROSION ON FWD CARGO BAY DOOR CUTOUT AFT STRAP AT BS 480+13 JUST ABOVE R/H STRINGER 24. / [01] SRM 53-30-15-1A-1 HAS BEEN FOUND TO BE APPLICABLE FOR THIS EVALUATION.;[09] REMOVED EDGE BLEND DAMAGE IN AN AREA OF .85L X .11 PART IS 1.23' WIDE. IAW SRM 51-10-02 AND SRM 53-30-15-1A-1 FIG 103 (I) WITH LESS THEN 10% DAMAGE REMOVAL. BLEND IS FOUND TO BE (IN LIMITS) OK TO APPLY CHEMICAL CONVERSION COATING AND PRIME.;[10] FACE BLEND IN AREA OF 1' SQUARE JUST FWD OF EDGE DAMAGE REMOVAL. ORIGINAL THICKNESS IS .142 AND LOWEST IS .139. FACE BLEND FOUND TO BE (IN LIMITS)IAW SRM 53-30-15-1A-1;[11] VERIFIED CORRECTIVE ACTION #9 AND 10; ORIGINAL OUT OF LIMITS AREA WAS BLENDED ON AN EDGE TO REMOVE DAMAGE; SURFACE BLEND IS IN LIMITS;[12] CORRECTION TO LINE 2. MEASUREMENT 10 CHANGE TO 143A8206-10;[13] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01;[14] VERIFIED CORRECTIVE ACTION #13
